ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Locally periodic unfolding operator for highly oscillating rough domains

Aiyappan, S and Nandakumaran, A K and Prakash, Ravi (2019) Locally periodic unfolding operator for highly oscillating rough domains. In: ANNALI DI MATEMATICA PURA ED APPLICATA, 198 (6). pp. 1931-1954.

[img] PDF
Ann_ Mat_Pur_App_198_6-1931.pdf - Published Version
Restricted to Registered users only

Download (663kB) | Request a copy
Official URL: https:/dx.doi.org/10.1007/s10231-019-00848-7


This article aims to understand the locally periodic oscillating domain via unfolding operators. A three-dimensional rough domain Omega epsilon, epsilon >0 a small parameter, has been considered for the study where the boundary is rapidly oscillating with high amplitude. Though there are some articles with locally periodic boundary oscillations with small amplitude we do not see any literature with high-amplitude (O(1)) locally periodic oscillating domains. In this article, we attempt to study a problem in locally periodic rough domains with an eye towards the general oscillating domains without periodicity. With our experience of handling such domains and unfolding operators, we develop locally periodic unfolding operators to study our problems. We consider a nonlinear inhomogeneous Robin boundary value problem posed on this domain to demonstrate the utility of the newly defined operator.

Item Type: Journal Article
Additional Information: copy right of this article belong to SPRINGER HEIDELBERG
Keywords: Asymptotic analysis; Unfolding operator; Locally periodic oscillating boundary domain; Homogenization; 80M35; 80M40; 35B27
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 11 Dec 2019 06:13
Last Modified: 11 Dec 2019 06:13
URI: http://eprints.iisc.ac.in/id/eprint/64038

Actions (login required)

View Item View Item